Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2020, Volume 32, Issue 5, Pages 145–181 (Mi aa1726)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Inner factors of analytic functions of variable smoothness in the closed disk

N. A. Shirokovab

a National Research University "Higher School of Economics", St. Petersburg Branch
b СПбГУ, Санкт-Петербург

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00607_а


Full text: PDF file (304 kB)
First page: PDF file
References: PDF file   HTML file
Received: 10.03.2019

Citation: N. A. Shirokov, “Inner factors of analytic functions of variable smoothness in the closed disk”, Algebra i Analiz, 32:5 (2020), 145–181

Citation in format AMSBIB
\Bibitem{Shi20}
\by N.~A.~Shirokov
\paper Inner factors of analytic functions of variable smoothness in the closed disk
\jour Algebra i Analiz
\yr 2020
\vol 32
\issue 5
\pages 145--181
\mathnet{http://mi.mathnet.ru/aa1726}


Linking options:
  • http://mi.mathnet.ru/eng/aa1726
  • http://mi.mathnet.ru/eng/aa/v32/i5/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Shirokov, “Nevanlinna factorization in weighted classes of analytic functions of variable smoothness”, Izv. Math., 85:3 (2021), 582–604  mathnet  crossref  crossref  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:124
    References:19
    First page:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022